English  |  正體中文  |  简体中文  |  Items with full text/Total items : 28588/40619
Visitors : 4127912      Online Users : 92
RC Version 4.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search

Please use this identifier to cite or link to this item: http://ntour.ntou.edu.tw:8080/ir/handle/987654321/40297

Title: On the Controller Design for Perturbed Bilinear Stochastic Systems
Authors: Hung-Yuan Chung;Wen-Jer Chang;Mu-King Tsay
Contributors: 國立臺灣海洋大學:輪機工程學系
Keywords: Perturbed Bilinear Systems;Robust Stability;Stochastic Systems
Date: 1990
Issue Date: 2017-01-17T03:47:16Z
Publisher: JSME International Journal, Series Ⅲ
Abstract: Abstract:The performance requirements of many engineering control problems are naturally described in terms of Root-Mean-Squared (RMS) values of the system states or outputs. The primary purpose of this paper is twofold : the first is to find the set of state feedback gains such that the RMS value for each system state of the nominal bilinear stochastic systems is less than or equal to some prespecified values. And the second is to render the closed-loop system insensitlve to modeling errors in the plant parameters. Of much significance is that the RMS design specifications will still be satisfied for all perturbations of the model parameters withn a certain set.
Relation: 33(4), pp.559-566
URI: http://ntour.ntou.edu.tw:8080/ir/handle/987654321/40297
Appears in Collections:[輪機工程學系] 期刊論文

Files in This Item:

File Description SizeFormat
33_559.pdf871KbAdobe PDF34View/Open

All items in NTOUR are protected by copyright, with all rights reserved.


著作權政策宣告: 本網站之內容為國立臺灣海洋大學所收錄之機構典藏,無償提供學術研究與公眾教育等公益性使用,請合理使用本網站之內容,以尊重著作權人之權益。
網站維護: 海大圖資處 圖書系統組
DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback